# SDR GTIA030879

- Difficulty date: October 2, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5754 · Leading Edge Devices
- Part: Cap
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING NR 5 SLAT OUTBOARD END CAP IS CRACKED.  REMOVED END CAP.  LOCATED AND DRILLED NEW PART.  INSTALLED NEW END CAP.  (M)
